# SDR AALA20090721TUL34

- Difficulty date: July 8, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- Aircraft time: 55,311 hours, 28,181 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FORWARD CENTER FUEL BOOST PUMP POPPED DURING CRUISE.  RETURNED LGA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FORWARD CENTER BOOST PUMP HARNESS AND REPLACED BOOST PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
